# SDR FDEA2020082191965

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377348722600
- Condition: Dented
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN FR24 PLUS 12INCH STR51R LOWER FUSELAGE PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN FR 24 PLUS 12 INCH STR 51R LOWER   FUSELAGE TITLE: FUSELAGE, PLATES AND SKIN: SKIN BETWEEN FR 24-FR 25, S51R, DENT,   PERMANENT REPAIR EA # 6-5330-T0355526 "MINOR REPAIR"
